# SDR UIEA200600081

- Difficulty date: April 15, 2006
- Submitted: April 19, 2006
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 92,243 hours, 5,730 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 65B144861
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LE O/B OF O/B LANDING LT AT AREA OF LOOSE RIVETS THERE IS TWO SPOTS OF INNERGRANULAR CORROSION (MARKED).  INTERIM REPAIR TO LEADING EDGE LT WING PER SRM 57-30-04 AND XEO57-041306 AND 8110-3.  REPEAT INSP EVERY A CK AND PERMANENT REPAIR AT C-CK.
